Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

O. Bokanowski - A. Briani - H. Zidani

Minumum time control problems for non autonomos differential equations.

created by briani on 06 Mar 2009
modified on 06 Oct 2009

[BibTeX]

Published Paper

Inserted: 6 mar 2009
Last Updated: 6 oct 2009

Journal: System and control letters
Volume: 58
Pages: 742-746
Year: 2009

Abstract:

In this paper, we investigate a minimum time problem for controlled non-autonomous differential systems, with a dynamics depending on the final time. The minimal time function associated to this problem does not satisfy the dynamic programming principle. However, we will prove that it is related to a standard front propagation problem via the reachability function.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1